How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 44862
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Last nite my husband said he started feeling sea sick watchng

Customer Question

Last nite my husband said he started feeling sea sick watchng t.v. Than about an hr. later he threw- up,normal, but very. hard .very soon....than the 2nd time in the bathrm. sink, vomiting than Blood it clog the sink and filled it before he stopped. than I noticed dime size jelly red clumbs. Now watching for more blood in urine, nothing... monday I said He should call his Dr....Is it Impotant if no more Blood apears????
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidhard vomiting can often can cause bleeding and clots to come out.prior history of heavy alcohol use can cause blood as well.he should watch his stool to make sure they stay brown.if his stools turn black, this is a sign his stomach is still bleeding and the blood is going through his bowels.he should follow up with his doctor and get blood testing to check his stool for blood and to check his blood counts to see how much blood he may have lost.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com